Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for tumor in the stomach

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1546 Questions

default
Posted on Mon, 25 Jul 2016 in Cancer
Question: I need to know what the symptoms are for a tumor in your stomach.
My stomach is swollen, when I walk on the treadmill, I have a bloody leak from my bowels. When I press on my stomach there is hardness (all over, not just in one place) and some tenderness, but not so much that it causes pain.
This has been a progressive process for the past year. I have seen my doctor and had blood tests for my yearly exams, but have not mentioned any of this to her. She is a nurse practitioner and I feel like she is very competent. I just never thought much about it to bring it up to her.
I have swelling in my feet, legs and hands and take Lasix(40mg) every other day and triamterene (37.5) on the other days due to cramping in my muscles (all over). Not only do I have swelling, but redness in my legs up to my knees. I have began to see that same redness in my upper arms.
I have gained at least 30 pounds since April, 2015. My mother was place on Hospice in April, 2015, and passed away from severe dementia in July, 2015.
I am days from being 60 years old.
doctor
Answered by Dr. Deepak Sundriyal 43 minutes later
Brief Answer:
Hello dear. I dont think these are symptoms of ca stomach.

Detailed Answer:
Hello dear. Welcome to HCM.
The symptoms of ca stomach are pain abdomen, hematemesis, unexplained anemia and loss of weight and appetite.
In my opinion , you seems not to suffering from ca stomach.
You need investigations for your other symptoms . You have swelling in feet as well as weight gain. for which following tests need to be done.
Complete blood count, liver and kidney function tests, urine routine tests, cardiac function in the form of echo and thyroid function tests. The cardiac and thyroid function abnormalities are some of the common causes associated with symptoms you described
Feel free to ask further
Thanks and regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests ,  

Recent questions on  Triamterene

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR...

doctor1 MD

Good day! I am from bangladesh, a man of 47 yrs of age, wt 67kg, height 5'-8". recently (3-4 days) i am feeling weak, having dizziness and lose of...

doctor1 MD

I am 67 yrs old, weigh 158 am 5' 3 1/2" tall.

I am in fairly good health according to my doctor.

I take Atenonol for high blood pressure and...

doctor1 MD

Will Hylands Nightime leg cramps p.m. with quinine interfere with these medications I am on? Synthroid, Atenolol, Fenofibrate, Triamterene/hctz,...

doctor1 MD

I have been diagnosed with Oral Lichen Planus (hideous disorder). I have taken Triamterene for Meniere's Disease for many years. The Pathology Prof...

doctor1 MD

Hx PAF. Medications recently changed, Diltiazem 120mg and Triamterene 37.5/25 mg discontinued due to tachy-Brady and lowK+. I was also on K+10meq...

doctor1 MD

will plaquenil sqelch the symptoms of noropathy caused be sjogrins and stop its progressiom w ill get tired I am working and I am very active, I s...